DOI QR코드

DOI QR Code

WEAK AND STRONG FORMS OF sT-CONTINUOUS FUNCTIONS

  • AL-OMARI, AHMAD (Department of Mathematics Faculty of Sciences Al al-Bayt University) ;
  • NOIRI, TAKASHI ;
  • NOORANI, MOHD. SALMI MD. (School of Mathematical Sciences Faculty of Science and Technology Universiti Kebangsaan Malaysia)
  • Received : 2015.01.25
  • Published : 2015.10.31

Abstract

The aim of this paper is to present some properties of sT-continuous functions. Moreover, we obtain a characterization and preserving theorems of semi-compact, S-closed and s-closed spaces.

References

  1. A. Al-Omari, T. Noiri, and M. S. M. Noorani, New characterizations of S-closed spaces, Questions Answere Gen. Topology 27 (2009), no. 2, 175-185.
  2. D. Andrijevic, Semi-preopen sets, Mat. Vesnik 38 (1986), 24-32.
  3. D. E. Cameron, Properties of S-closed spaces, Proc. Amer. Math. Soc. 72 (1978), no. 3, 581-586. https://doi.org/10.1090/S0002-9939-1978-0514999-4
  4. D. A. Carnahan, Some properties related to compactness in topological spaces, Ph. D. Thesis, Univ. of Arkansas, 1973.
  5. S. G. Crossley and S. K. Hildebrand, Semi-topological properties, Fund. Math. 74 (1972), no. 3, 233-254. https://doi.org/10.4064/fm-74-3-233-254
  6. G. Di Maio and T. Noiri, On s-closed spaces, Indian J. Pure Appl. Math. 18 (1987), no. 3, 226-233.
  7. M. Ganster, T. Noiri, and I. L. Reilly, Weak and strong forms of ${\theta}$-irresolute functions, J. Inst. Math. Comput. Sci. Math. Ser. 1 (1988), no. 1, 19-29.
  8. J. E. Joseph and M. H. Kwack, On S-closed spaces, Proc. Amer. Math. Soc. 80 (1980), no. 2, 341-348. https://doi.org/10.1090/S0002-9939-1980-0577771-4
  9. F. H. Khedr and T. Noiri, On ${\theta}$-irresolute functions, Indian J. Math. 28 (1986), no. 3, 211-217.
  10. N. Levine, Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly 70 (1963), 36-41. https://doi.org/10.2307/2312781
  11. T. Noiri, On semi-continuous mappings, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 54 (1973), 210-214.
  12. T. Noiri, On s-closed spaces, Ann. Soc. Sci. Bruxelles Ser. I 91 (1977), no. 4, 189-194.
  13. T. Noiri, A. Al-Omari, and M. S. M. Noorani, On T-open sets and semi-compact spaces, Mathematica 51(74) (2009), no. 2, 153-161.
  14. M. K. Singal and S. P. Arya, On almost regular spaces, Glasnik Mat. Ser. III 4(24) (1969), 89-99.
  15. T. Soundararajan, Weakly Hausdorff spaces and the cardinality of topological spaces, General Topology and its Relation to Modern Analysis and Algebra III, 301-306, Proc. Conf. Kampur, 1968, Academia, Prague 1971.
  16. T. Thompson, S-closed spaces, Proc. Amer. Math. Soc. 60 (1976), 335-338.

Cited by

  1. ON 𝜃-MODIFICATIONS OF GENERALIZED TOPOLOGIES VIA HEREDITARY CLASSES vol.31, pp.4, 2016, https://doi.org/10.4134/CKMS.c160002